# SDR FDEA201204301679

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER FIXED L/E AT NR 12 SLAT TRACK LOWER CUTOUT FOUND CRACKED.   REPAIR CARRIED OUT IAW SRM 57-40-02.  REPAIR 7, FIGURE 201, REVISION 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
